# SDR VNAA2010122200013

- Difficulty date: December 17, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 15,404 hours, 15,985 cycles
- Engine: Ge CF343B1
- Engine time: 24,393 hours, 21,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE872013
- Condition: Vibration
- Location: Right
- Part time: 169 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A VIBRATION ON THE RT ENGINE.  AIRCRAFT RETURNED TO  CLT LANDING WITHOUT INCIDENT.  MAINTENANCE USING AIRCRAFT MANUALS REMOVED AND REPLACED THE RT ENGINE.  CHECKS WERE MADE USING MAINTENANCE MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
